@article{TRSPY_2014_284_a8,
author = {Pavel Dr\'abek and Alois Kufner and Komil Kuliev},
title = {Half-linear {Sturm{\textendash}Liouville} problem with weights: {Asymptotic} behavior of eigenfunctions},
journal = {Informatics and Automation},
pages = {157--162},
year = {2014},
volume = {284},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2014_284_a8/}
}
TY - JOUR AU - Pavel Drábek AU - Alois Kufner AU - Komil Kuliev TI - Half-linear Sturm–Liouville problem with weights: Asymptotic behavior of eigenfunctions JO - Informatics and Automation PY - 2014 SP - 157 EP - 162 VL - 284 UR - http://geodesic.mathdoc.fr/item/TRSPY_2014_284_a8/ LA - en ID - TRSPY_2014_284_a8 ER -
Pavel Drábek; Alois Kufner; Komil Kuliev. Half-linear Sturm–Liouville problem with weights: Asymptotic behavior of eigenfunctions. Informatics and Automation, Function spaces and related problems of analysis, Tome 284 (2014), pp. 157-162. http://geodesic.mathdoc.fr/item/TRSPY_2014_284_a8/
[1] Opic B., Kufner A., Hardy-type inequalities, Pitman Res. Notes Math., 279, Longman Scientific Technical, Harlow, 1990 | MR
[2] Nečas J., “On the discreteness of the spectrum of a nonlinear Sturm–Liouville equation”, Sov. Math. Dokl., 12 (1971), 1779–1783 | MR
[3] Drábek P., Kufner A., “Hardy inequality and properties of the quasilinear Sturm–Liouville problem”, Atti Accad. Naz. Lincei. Cl. Sci. Fis. Mat. Nat. Ser. 9. Rend. Lincei. Mat. Appl., 18:2 (2007), 125–138 | DOI | MR | Zbl
[4] Drábek P., Kufner A., “Discreteness and simplicity of the spectrum of a quasilinear Sturm–Liouville-type problem on an infinite interval”, Proc. Amer. Math. Soc., 134:1 (2006), 235–242 | DOI | MR | Zbl
[5] Drábek P., Kuliev K., “Half-linear Sturm–Liouville problem with weights”, Bull. Belg. Math. Soc. Simon Stevin, 19:1 (2012), 107–119 | MR | Zbl